Une caractérisation des sous-variétés des variétés de Shimura qui contiennent un sous ensemble Zariski-dense de sous-variétés faiblement spéciales a été obtenue par le second auteur, il y a quelques années, en combinant des résultats d’
A characterization of subvarieties of Shimura varieties which contain a Zariski-dense subset of weakly special subvarieties was obtained by the second author a few years ago by combining
Révisé le :
Accepté le :
Publié le :
DOI : 10.5802/aif.3644
Mots-clés : Variétés de Shimura, Variations de structures de Hodge, André-Oort,
Keywords: Shimura varieties, variations of Hodge structures, André-Oort,
Richard, Rodolphe 1 ; Ullmo, Emmanuel 2

@article{AIF_2024__74_6_2667_0, author = {Richard, Rodolphe and Ullmo, Emmanuel}, title = {\'Equidistribution de sous-vari\'et\'es faiblement sp\'eciales et $o$-minimalit\'e~: {Andr\'e-Oort} g\'eom\'etrique}, journal = {Annales de l'Institut Fourier}, pages = {2667--2721}, publisher = {Association des Annales de l{\textquoteright}institut Fourier}, volume = {74}, number = {6}, year = {2024}, doi = {10.5802/aif.3644}, mrnumber = {4810247}, zbl = {07929016}, language = {fr}, url = {https://aif.centre-mersenne.org/articles/10.5802/aif.3644/} }
TY - JOUR AU - Richard, Rodolphe AU - Ullmo, Emmanuel TI - Équidistribution de sous-variétés faiblement spéciales et $o$-minimalité : André-Oort géométrique JO - Annales de l'Institut Fourier PY - 2024 SP - 2667 EP - 2721 VL - 74 IS - 6 PB - Association des Annales de l’institut Fourier UR - https://aif.centre-mersenne.org/articles/10.5802/aif.3644/ DO - 10.5802/aif.3644 LA - fr ID - AIF_2024__74_6_2667_0 ER -
%0 Journal Article %A Richard, Rodolphe %A Ullmo, Emmanuel %T Équidistribution de sous-variétés faiblement spéciales et $o$-minimalité : André-Oort géométrique %J Annales de l'Institut Fourier %D 2024 %P 2667-2721 %V 74 %N 6 %I Association des Annales de l’institut Fourier %U https://aif.centre-mersenne.org/articles/10.5802/aif.3644/ %R 10.5802/aif.3644 %G fr %F AIF_2024__74_6_2667_0
Richard, Rodolphe; Ullmo, Emmanuel. Équidistribution de sous-variétés faiblement spéciales et $o$-minimalité : André-Oort géométrique. Annales de l'Institut Fourier, Tome 74 (2024) no. 6, pp. 2667-2721. doi : 10.5802/aif.3644. https://aif.centre-mersenne.org/articles/10.5802/aif.3644/
[1] Mumford–Tate groups of mixed Hodge structures and the theorem of the fixed part, Compos. Math., Volume 82 (1992) no. 1, pp. 1-24 | Numdam | MR | Zbl
[2] Tame topology of arithmetic quotients and algebraicity of the Hodge loci, J. Am. Math. Soc., Volume 33 (2020) no. 4, pp. 917-939 | DOI | MR | Zbl
[3] Measure theory. Vol. I, II, Springer, 2007, xviii+500 et xiv+575 pages | DOI | MR
[4] Weak convergence of measures, Mathematical Surveys and Monographs, 234, American Mathematical Society, 2018, xii+286 pages | DOI | MR
[5] Introduction aux groupes arithmétiques, Actualités Scientifiques et Industrielles, 1341, Hermann, 1969, 125 pages | MR
[6] Linear Algebraic Groups, Graduate Texts in Mathematics, 126, Springer, 1991 | MR
[7] Arithmetic subgroups of algebraic groups, Ann. Math., Volume 75 (1962), pp. 485-535 | DOI | Zbl
[8] Compactifications of symmetric and locally symmetric spaces, Mathematics : Theory & Applications, Birkhäuser, 2006, xvi+479 pages | MR
[9] Elements of Mathematics. Integration. II. Chapters 7–9, Springer, 2004, viii+326 pages (translated from the 1963 and 1969 French originals by Sterling K. Berberian) | MR
[10] On the locus of Hodge classes, J. Am. Math. Soc., Volume 8 (1995) no. 2, pp. 483-506 | DOI | MR | Zbl
[11] On the geometric André–Oort conjecture for variations of Hodge structures, J. Reine Angew. Math., Volume 776 (2021), pp. 295-317 | DOI | MR | Zbl
[12] Équidistribution de sous-variétés spéciales, Ann. Math., Volume 161 (2005) no. 3, pp. 1571-1588 | DOI | Zbl
[13] An introduction to o-minimal geometry (1999) (accessible en ligne à https://perso.univ-rennes1.fr/michel.coste/polyens/OMIN.pdf)
[14] Asymptotic behaviour of trajectories of unipotent flows on homogeneous spaces, Proc. Indian Acad. Sci., Math. Sci., Volume 101 (1991) no. 1, pp. 1-17 | DOI | MR | Zbl
[15] Convergence of measures on compactifications of locally symmetric spaces, Math Zeitchrift, Volume 297 (2021) no. 3-4, pp. 1293-1328 | MR | Zbl
[16] The space of homogeneous probability measures on
[17] Tame topology and o-minimal structures, London Mathematical Society Lecture Note Series, 248, Cambridge University Press, 1998, x+180 pages | DOI | MR
[18] Limit sets in o-minimal structures, O-minimal Structures : Lisbon 2003 ; Proceedings of a Summer School by the European Research and Training Network RAAG (2005)
[19] Subvarieties of Shimura varieties, Ann. Math., Volume 157 (2003) no. 2, pp. 621-645 | DOI | Zbl
[20] Urysohn–Brouwer lemma (https://www.encyclopediaofmath.org/index.php title=Urysohn-Brouwer_lemma&oldid=23095)
[21] Non-divergence of translates of certain algebraic measures, Geom. Funct. Anal., Volume 7 (1997) no. 1, pp. 48-80 | DOI | MR | Zbl
[22] The shaping of the Riesz representation theorem : a chapter in the history of analysis, Arch. Hist. Exact Sci., Volume 31 (1984) no. 2, pp. 127-187 | DOI | MR | Zbl
[23] Periods of integrals on algebraic manifolds. III. Some global differential-geometric properties of the period mapping, Publ. Math., Inst. Hautes Étud. Sci., Volume 38 (1970), pp. 125-180 | DOI | Numdam | MR | Zbl
[24] Hodge locus and atypical intersections : conjectures (à paraitre dans Motives and complex multiplication)
[25] On the closure of the Hodge locus of positive period dimension, Invent. Math., Volume 225 (2021) no. 3, pp. 857-883 | DOI | MR | Zbl
[26] The hyperbolic Ax–Lindemann–Weierstrass conjecture, Publ. Math., Inst. Hautes Étud. Sci., Volume 123 (2016), pp. 333-360 | DOI | Numdam | Zbl
[27] A geometric proof of the definability of Hausdorff limits, Sel. Math., New Ser., Volume 10 (2004) no. 3, pp. 377-390 | DOI | MR
[28] Discrete subgroups of semisimple Lie groups, Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge, 17, Springer, 1991, x+388 pages | DOI | MR
[29] Linearity properties of Shimura varieties. I, J. Algebr. Geom., Volume 7 (1998) no. 3, pp. 539-567 | MR | Zbl
[30] Ratner’s theorems on unipotent flows, Chicago Lectures in Mathematics, University of Chicago Press, 2005, xii+203 pages | MR
[31] On the space of ergodic invariant measures of unipotent flows, Ergodic Theory Dyn. Syst., Volume 15 (1995) no. 1, pp. 149-159 | DOI | MR | Zbl
[32] The Andre–Oort conjecture for the moduli space of Abelian surfaces, Compos. Math., Volume 149 (2013) no. 2, pp. 204-216 | DOI | MR | Zbl
[33] Algebraic groups and number theory, Pure and Applied Mathematics, 139, Academic Press Inc., 1994, xii+614 pages (translated from the 1991 Russian original by Rachel Rowen)
[34] Discrete subgroups of Lie groups, Ergebnisse der Mathematik und ihrer Grenzgebiete, 68, Springer, 1972, ix+227 pages | DOI | MR
[35] On Raghunathan’s measure conjecture, Ann. Math., Volume 134 (1991) no. 3, pp. 545-607 | DOI | Zbl
[36] Real and complex analysis, McGraw-Hill, 1966, xi+412 pages | MR
[37] Equidistribution de sous-variétés spéciales. II, J. Reine Angew. Math., Volume 606 (2007), pp. 193-216 | MR | Zbl
[38] Applications du théorème d’Ax–Lindemann hyperbolique, Compos. Math., Volume 150 (2014) no. 2, pp. 175-190 | DOI | Zbl
[39] Hyperbolic Ax–Lindemann theorem in the cocompact case, Duke Math. J., Volume 163 (2014) no. 2, pp. 433-463 | MR | Zbl
[40] Algebraic Flows on Shimura Varieties, Manuscr. Math., Volume 155 (2018) no. 3-4, pp. 355-367 | DOI | MR | Zbl
[41] Topology of definable Hausdorff limits, Discrete Comput. Geom., Volume 33 (2005) no. 3, pp. 423-443 | DOI | MR | Zbl
- Height functions on Hecke orbits and the generalised André-Pink-Zannier conjecture, Compositio Mathematica, Volume 160 (2024) no. 11, pp. 2531-2584 | DOI:10.1112/s0010437x2400722x | Zbl:7954182
Cité par 1 document. Sources : zbMATH